# SDR AALA201705119027

- Difficulty date: May 8, 2017
- Submitted: May 13, 2017
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 65,293 hours, 8,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 11870
- Condition: Failed
- Location: Cabin
- Part time: 32,531 hours, 7,127 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHTS IN FORWARD GALLEY FAILED TEST.  REMOVED AND REPLACED POWER SUPPLY M33093 IAW AMM 33-51-00.  OPERATIONAL CHECK GOOD.
